# SDR CA141002004

- Difficulty date: October 1, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 25,318 hours
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 601R318273XAC
- Condition: Binding
- Location: Door Ice Break
- Part time: 19,393 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) GROUND CREW WERE UNABLE TO OPEN THE PASSENGER DOOR FROM THE OUTSIDE.  FOUND THE PRESSURE RELIEF DOOR TO BE OUT OF ADJUSTMENT IN THE FULL OPEN POSITION, CAUSING THE MAIN CABIN DOOR TO JAM.  DOOR TRAVEL ADJUSTED & THE OPERATION OF THE MAIN CABIN DOOR HANDLE DETERMINED TO BE SERVICEABLE.  IN THIS CASE THE NEW DESIGN ICE BREAK CABLE PN 601R318127-3AX WAS INTERMITTENTLY BINDING ON THE PASSENGER DOOR STRUCTURE ADJACENT TO THE PRESSURE RELIEF DOOR.
